# SDR IPXA2020050454965

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 19,429 hours, 11,992 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AIN FLIGHT ECAM ANTI-ICE L WINDOW HEAT FAULT LIGHT ILLUMINATED. NOTICED BUBBLING AND ARCING. ABOUT 5 SECONDS LATER WINDSHIELD CRACKED THROUGHOUT. COMPLIED WITH QRH PROCEDURE FOR COCKPIT WINDSHIELD CRACKED. DETERMINED TO BE CRACKED ONLY.R&R CAPTS WINDSHIELD PER A300 AMM 56-11-11-0401. OPS CK GOOD.
